# SDR USAASA04034

- Difficulty date: April 3, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT EMERGENCY POWER SUPPLY UNIT FAULTED DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT. OPERATIONALLY CHECKS OK.  (M)
